# SDR FDEA201106182331

- Difficulty date: June 18, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE AT STA 1520, STR 23L-25L REQUIRES REPLACEMENT DUE TO NOT COMPLYING WITH APPROVED DATA.  R & R SPLICE, AND R & R FRAME, IAW SRM 51-40-02 AND SRM 51-10-02.  MAJOR REPAIR.
